# SDR SWAA2021071292642

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 7,781 hours, 17,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT UNDER FLIGHT ATTENDENT JUMPSEAT IS FLASHING RED / R/R BATTERY FOR FORWARD FLASHLIGHT PER AMM 25-64-00
